# SDR SWAA2023103005949

- Difficulty date: September 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SILL WEB BST 294.5 AT LEVEL STR 17R RBL 65 FWD GALLEY AREA. 2023-594626<[01] REPLACED LOWER SILL WEB BST 294.5 AT LEVEL STR 17R RBL 65 FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWINGS #141A8310 REV - AND #140A9810 REV A; SEE INDIVIDUAL SIGN OFF;[02] REPLACED LOWER SILL WEB BST 294.5 AT LEVEL STR 17R RBL 65 FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWINGS #141A8310 REV - AND #140A9810 REV A; SEE INDIVIDUAL SIGN OFF AS RII
